Finitely generated ideals in rings of analytic functions. (English) Zbl 0207.12906


46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
46E25 Rings and algebras of continuous, differentiable or analytic functions
Full Text: DOI EuDML


[1] Buchsbaum, D.: A generalized Koszul complex, I. Trans. Amer. Math. Soc.111, 183–196 (1964). · Zbl 0131.27801
[2] Carleson, L.: The Corona theorem. Proc. 15th Scand. Congress, Lecture Notes in Mathematics, 118, pp. 121–132, Springer 1970. · Zbl 0195.42104
[3] Hörmander, L.: Generators for some rings of analytic functions. Bull. Amer. Math. Soc.73, 943–949 (1967). · Zbl 0172.41701
[4] —- An introduction to complex analysis in several variables. Princeton, New Jersey: D. van Nostrand 1966. · Zbl 0138.06203
[5] Kelleher, J. J.: Rings of meromorphic functions on non-compact Riemann surfaces. Canad. J. Math.21, 284–300 (1969). · Zbl 0181.36102
[6] —- Taylor, B. A.: An application of the Corona theorem to some rings of entire functions. Bull. Amer. Math. Soc.73, 246–249 (1967). · Zbl 0154.15003
[7] – – Closed ideals in locally convex algebras of analytic functions, in preparation.
[8] Leontev, A. F.: On entire functions of exponential type assuming given values at given points. Isv. Akad. Nauk. SSSR, Ser. Mat.13, 33–34 (1949), (Russian) MR10, 602 (1949).
[9] Northcott, D.: Lessons on rings, modules, and multiplicities. London: Cambridge University Press 1968. · Zbl 0159.33001
[10] Rao, K. V. Rajeswara: On a generalized corona problem. J. d’Analyse Math.18, 277–278 (1967). · Zbl 0176.44103
[11] Rubel, L., Taylor, B. A.: A Fourier series method for entire and meromorphic functions. Bull. Soc. Math. France96, 53–96 (1968). · Zbl 0157.39603
[12] Schwartz, L.: Théorie des distributions. Paris: Hermann 1966.
[13] Taylor, B. A.: Some locally convex spaces of entire functions. Proc. Symp. Pure Math., vol. 11, Entire functions and related parts of analysis. Amer. Math. Soc., 1968. · Zbl 0181.13304
[14] – A seminorm topology for some (DF)-spaces of entire functions (to appear in Duke J. Math.). · Zbl 0214.37802
[15] Cnop, I.: A theorem concerning holomorphic functions with bounded growth. Thesis, Vrije Universiteit Brussel, 1970. · Zbl 0194.44502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.